# SDR DALA2017032102302

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FLOOR SUPPORT CORRODED AT BS 1620 - 1640, LBL 10.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS.  INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 146N5437, REV C.
